Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ H$-structures on products


Author: Arthur H. Copeland
Journal: Proc. Amer. Math. Soc. 32 (1972), 611-614
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9939-1972-0288759-0
MathSciNet review: 0288759
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note outlines a technique for determining the set of homotopy classes of H-structures on a product of H-spaces. The technique is then applied to computing the number of H-structures on $ SO(4)$.


References [Enhancements On Off] (What's this?)

  • [1] A. H. Copeland, Jr., Binary operations on sets of mapping classes, Michigan Math. J. 6 (1959), 7-23. MR 21 #2232. MR 0103463 (21:2232)
  • [2] B. Eckmann and P. J. Hilton, A natural transformation in homotopy theory, Math. Z. 82 (1963), 115-124. MR 27 #4230. MR 0154281 (27:4230)
  • [3] I. M. James, On H-spaces and their homotopy groups, Quart. J. Math. Oxford Ser. (2) 11 (1960), 161-179. MR 24 #A2966. MR 0133132 (24:A2966)
  • [4] P. J. Hilton, Homotopy theory and duality, Gordon and Breach, New York, 1965. MR 33 #6624. MR 0198466 (33:6624)
  • [5] G. F. Loibel, Multiplications on products of spheres, An. Acad. Brasil. Ci. 31 (1959), 161-162. MR 21 #5962. MR 0107237 (21:5962)
  • [6] C. M. Naylor, Multiplications on $ SO(3)$, Michigan Math. J. 13 (1966), 27-31. MR 32 #8342. MR 0190932 (32:8342)
  • [7] C. W. Norman, Homotopy loops, Topology 2 (1963), 23-43. MR 26 #4356. MR 0146836 (26:4356)
  • [8] R. C. O'Neill, Retracts and retractile subcomplexes, Topology 5 (1966), 191-201. MR 33 #4931. MR 0196745 (33:4931)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0288759-0
Keywords: H-spaces, H-products, products of H-spaces, retractile subcomplexes, cofibration sequence
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society